# SDR ASOA201102437

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 18,938 hours, 13,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED AFT MOST CABIN CEILING EMERGENCY LIGHT.  OPS CHECKED GOOD.
